# SDR CA000120003

- Difficulty date: January 16, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Bag BAE146200A
- Aircraft time: 29,414 hours
- Engine: Lyc ALF502R5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Leaking
- Location: Engine
- Part time: 2,265 hours, 1,531 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) NR 9 SEAL FOUND TO BE LEAKING OIL INTO ENGINE COMPRESSOR SECTION. SEAL REPLACED.
